# SDR SWAA2025120441479

- Difficulty date: December 2, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8925Q
- Make and model: Boeing 737-8
- Aircraft serial: 42597
- Aircraft time: 3,371 hours, 1,739 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER ASSIST HANDLE NUT CRACKED.   R & R FWD ENTRY DOOR UPPER ASSIST HANDLE NUT IAW AMM 52-11-31.
